# SDR CA091028011

- Difficulty date: October 16, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,635 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 8011 · Engine Starter
- Part: Housing
- Condition: Cracked
- Location: Starter
- Part time: 471 hours
- Component: Starter
- Component part number: 14924HTH
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) STARTER HOUSING FOUND CRACKED (TC 20091028011)
